# SDR A6WA201644125

- Difficulty date: July 19, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 31,329 hours, 30,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6013105719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT UPPER SILL, FWD END, ATTACH ANGLE IS CRACKED AT FS 280.00, STR 3L.  REPLACED ATTACH ANGLE AT PAC DOOR CUTOUT UPPER SILL FORWARD END AT FS 280.00 AND STR 3L IAW SRM 51-42-06,51-42-21.
